Dr Michael Harrison

F07 - Carslaw Building
The University of Sydney

Telephone 9351 3114
Fax 9351 4534

Research interests

Michael Harrison is a member of the Computational Algebra Research Group.

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Harrison, M. (2013). Explicit solution by radicals, gonal maps and plane models of algebraic curves of genus 5 or 6. Journal of Symbolic Computation, 51, 3-21. [More Information]
  • Gonzales-Sanchez, J., Harrison, M., Polo-Blanco, I., Schicho, J. (2012). Algorithms for Del Pezzo surfaces of degree 5 (construction, parametrization). Journal of Symbolic Computation, 47(3), 342-353. [More Information]
  • Harrison, M. (2012). An extension of Kedlaya's algorithm for hyperelliptic curves. Journal of Symbolic Computation, 47(1), 89-101. [More Information]
  • Galbraith, S., Harrison, M., Mireles Morales, D. (2008). Efficient hyperelliptic arithmetic using balanced representation for divisors. Lecture Notes in Computer Science (LNCS), 5011, 342-356.
  • de Graaf, W., Harrison, M., Pilnikova, J., Schicho, J. (2006). A Lie algebra method for rational parametrization of Severi-Brauer surfaces. Journal of Algebra, 303(2), 514-529. [More Information]

Conferences

  • Harrison, M., Schicho, J. (2006). Rational Parametrisation for Degree 6 Del Pezzo Surfaces using Lie Algebras. The International Symposium on Symbolic and Algebraic Computation, ISSAC 2006, New York: Association for Computing Machinery (ACM).

Other

  • Harrison, M. (2006), Magma package for parametrising Del Pezzo surfaces over number fields. Coded in the Magma language.
  • Harrison, M. (2006), SOFTWARE PACKAGE: Magma package for counting points on elliptic and hyperelliptic curves over finite fields.

2013

  • Harrison, M. (2013). Explicit solution by radicals, gonal maps and plane models of algebraic curves of genus 5 or 6. Journal of Symbolic Computation, 51, 3-21. [More Information]

2012

  • Gonzales-Sanchez, J., Harrison, M., Polo-Blanco, I., Schicho, J. (2012). Algorithms for Del Pezzo surfaces of degree 5 (construction, parametrization). Journal of Symbolic Computation, 47(3), 342-353. [More Information]
  • Harrison, M. (2012). An extension of Kedlaya's algorithm for hyperelliptic curves. Journal of Symbolic Computation, 47(1), 89-101. [More Information]

2008

  • Galbraith, S., Harrison, M., Mireles Morales, D. (2008). Efficient hyperelliptic arithmetic using balanced representation for divisors. Lecture Notes in Computer Science (LNCS), 5011, 342-356.

2006

  • de Graaf, W., Harrison, M., Pilnikova, J., Schicho, J. (2006). A Lie algebra method for rational parametrization of Severi-Brauer surfaces. Journal of Algebra, 303(2), 514-529. [More Information]
  • Harrison, M. (2006), Magma package for parametrising Del Pezzo surfaces over number fields. Coded in the Magma language.
  • Harrison, M., Schicho, J. (2006). Rational Parametrisation for Degree 6 Del Pezzo Surfaces using Lie Algebras. The International Symposium on Symbolic and Algebraic Computation, ISSAC 2006, New York: Association for Computing Machinery (ACM).
  • Harrison, M. (2006), SOFTWARE PACKAGE: Magma package for counting points on elliptic and hyperelliptic curves over finite fields.

To update your profile click here. For support on your academic profile contact .